TU Darmstadt / ULB / TUbiblio

Gn-continuous connections between normal ringed surfaces

Hartmann, Erich (2001):
Gn-continuous connections between normal ringed surfaces.
18, In: Computer aided geometric design, pp. 751-770, [Article]

Item Type: Article
Erschienen: 2001
Creators: Hartmann, Erich
Title: Gn-continuous connections between normal ringed surfaces
Language: German
Journal or Publication Title: Computer aided geometric design
Volume: 18
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:26
Additional Information:

Zeichendarst. im Sachtitel teilw. nicht vorlagegemäß wiedergegeben

License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item